# SDR SWAA2025032006547

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 58,763 hours, 32,535 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: AP
- How discovered: C
- Nature of condition: K, O
- Precautionary procedure: O

## Discrepancy

AFTER FLAPS 5 HYD A SYSTEM LOW PRESSURE LIGHTS ON BOTH ENG AND ELECTRIC PUMP SHORTLY AFTER LOW PRESSURE LIGHTS ON HYD SYSTEM A CAME ON. SYS A QTY WENT TO 0. WE GOT EXTENDED VECTORS RAN QRH FOR LOSS OF SYSTEM A. RAN NON NORMAL LANDING DATA AND ALTERNATE EXTENDED THE LANDING GEAR. LANDED FLAPS 30 TAXIED CLEAR.FIRE RESPONSE SAID AIRCRAFT LOOKED NORMAL. REVERSER LIGHT ON 1 REMAINED ON AND PSEU LIGHT WAS ON AFTER SHUTDOWN. ENG 1 REVERSER DID NOT STOW AFTER LANDING AND COULDN'T ADVANCE ENG 1 <[01].  R/R #1 EDP PER M/M 29-22-11.  R/R #1 EDP CASE DRAIN FILTER PER M/M 29-11-51.  R/R A SYS PRESSURE MODULE PER M/M 29-11-71.  R/R A SYSTEM EMDP PER M/M 29-11-21.  R/R A SYSTEM RETURN FILTER PER M/M 29-11-61.  R/R LEFT WING #1 GROUND SPOILER ACTUATOR PER M/M 27-62-91.
